Research

Iterated Cesaro averages, frequencies of digits, and Baire category


Reference:

Hyde, J., Laschos, V., Olsen, L., Petrykiewicz, I. and Shaw, A., 2010. Iterated Cesaro averages, frequencies of digits, and Baire category. Acta Arithmetica, 144 (3), pp. 287-293.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Related URLs:

Details

Item Type Articles
CreatorsHyde, J., Laschos, V., Olsen, L., Petrykiewicz, I. and Shaw, A.
DOI10.4064/aa144-3-6
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=84255196287&partnerID=8YFLogxKUNSPECIFIED
Uncontrolled Keywordsiterated cesar means,iterated cesar averages,baire category,frequencies of digits
DepartmentsFaculty of Science > Mathematical Sciences
RefereedNo
StatusPublished
ID Code21182

Export

Actions (login required)

View Item